# SDR WWQA2024050943452

- Difficulty date: May 3, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N888CS
- Make and model: Gulstm GIV
- Aircraft serial: 1469
- Aircraft time: 7,650 hours, 3,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THREE HOURS INTO THE FLIGHT AT FL430. WE HEARD AN INITIAL POP AND AIR NOISE WE DETERMINED TO BE COMING FROM THE MAIN CABIN DOOR. CABIN PRESSURE WAS HOLDING STEADY AT THIS TIME. WE REQUESTED A LOWER ALTITUDE AS A PRECAUTION. WE WERE ASSIGNED FL380 AND BEFORE THAT DESCENT WAS INITIATED ANOTHER POP THIS TIME MUCH LOUDER AND MORE AIR NOISE COULD BE HEARD. SHORT OF DECLARING AN EMERGENCY I TOLD ATC THAT WE WOULD NEED MUCH LOWER AND DONNED MY MASK JOINING MIKE WHO ALREADY HAD HIS ON. FL310 WAS ASSIGNED. SHORTLY AFTER CABIN ALTITUDE WAS STARTING TO ASCEND RAPIDLY WITH 7,000 FPM NOTED. WITH THE NOISE FROM THE DOOR BEING VERY LOUD AND ATC HARD TO HEAR I PLACED 7700 INTO THE TRANSPONDER AND MIKE BEGAN AN EMERGENCY DESCENT WITH A LEFT TURN TO BE ABLE TO LOOK FOR TRAFFIC. I SET 10,000 FEET INTO THE ALTITUDE PRESELECT. THE FA WAS ON O2 IN THE GALLEY AREA DURING THE DESCENT AND UPDATED US ON HOW THE PASSENGERS WERE DOING - THAT THE MASKS HAD DEPLOYED - THAT PAX WERE ON O2 AND SEEMED TO BE DOING WELL. AROUND 15,000 FEET I WAS ABLE TO RE-ESTABLISH COMMUNICATION WITH ATC AND OBTAINED A VERBAL CLEARANCE TO 10,000 FT.  WE VERIFIED THE EMERGENCY DESCENT CHECKLIST COMPLETE AND COORDINATED WITH ATC FOR A DIVERSION TO KAMA. UNEVENTFUL VISUAL APPROACH AND LANDING. NO INJURIES DURING THE EMERGENCY PROCEDURE.    CORECTIVE ACTION:  INSPECTED DOOR SEAL, FOUND UPPER SECTION NOT FULLY SEATED.  SEATED SEAL WITH REF TO AMM. PRESSURE & LEAK CHECKS WERE GOOD.  ACFT CONTINUED TO VNY.
